Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Report show multiple complex cysts. Taking thyroid, hormone replacements and cortisol. Should I be worried?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1986
Answered : 38 Questions
Two separate US show multiple complex 3-4 cm cysts with XXXXXXX septation. GP has referred me to a liver specialist. Am also taking thyroid, hormone replacements & cortisol. Should I be worried? Can't get into see specialist for a month. Current symptoms are bloating, fluid retention & full body hot flashes.
Posted Wed, 12 Jun 2013 in Liver and Gall Bladder
Answered by Dr. Radhakrishna Patta 5 hours later

I have gone through your mail and understood its contents.
Usually cystic lesions of the liver are not a matter of concern as they are likely to be benign. Since they are multiple, they are more likely to be present for a long time, possibly from birth. You can wait till the specialist appointment. I would suggest a contrast enhanced CT scan of the abdomen to charecterize these cysts before deciding on what to do with them. If benign these cystic lesions will not require any treatment if they do not cause any symptoms. Hormone Replacement usually causes solid lesions in the liver and not cystic.

Let me know other concerns if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor